Premature ejaculation, stop start technique - Online Doctor Chats
Doctor : Hi
User : hello doctor
How can I help you?
User : its regarding sex
User : i ma married
What is your age, occupation, height and weight?
User : when ever i do sex with my wife .....i get it down quickly....i could not enjoy too much
User : my age is 34
User : i am a lecturer inmathematics
User : 175 cm height and and weight is 60 kgs
User : please guide me
Since when is this problem for you?
User : last 2-3 years
Do you lose erection quickly or you ejaculate?
User : ejaculate quickly
When did you get marry?
User : in 2004
Is your wife unsatisfied / complaining?
User : ya some times
User : what should i do
Do you have children?
User : one 4 year old
Within how much time you ejaculate generally
User : less tha minute
This is an issue to be helped by a Sexologist / Psychiatrist
User : then ?
You need certain counselling techniques
called Stop Start technique
User : like
Do you use any medicines for anything?
Do you have any other medical condition?
Related questions you may be interested in
Recent questions on
People also viewed
- Ejaculates quickly hyperthyroid any advice
- Have premature ejaculation increase in acne rosacea requesting solution
- Suffering from premature ejaculation treatment alternative medicine
- Is swelling of the hands, ankles, feet, or lower legs a side effect of aromasin?
- Diphenhydramine for premature ejaculation
- Have premature ejaculation would like to strengthen myself
- Astroglide stops premature ejaculation
- Suffering from premature ejaculation suggest some medicine to get cured
- Is light-colored stools a side effect of esterified estrogens/methyltestosterone?
- Premature ejaculation jones technique
- Medicine to stop premature ejaculation in allopathy
- Overactive bladder and premature ejaculation
- Is feeling of burning, crawling, or tingling of the skin a side effect of yasmin?
- Is blistering, peeling, or loosening of the skin a side effect of fosamax plus d?
- Is unusual excitement, nervousness, or restlessness a side effect of venlafaxine?